# SDR CALA2016092795777

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED AT THREE PLACES BETWEEN FRAMES 23 & 24 AND STRINGERS 23 & 24L.   FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11 FIG.115. FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-00-11 FIG.232 PG. 505-506.
